Jump to content
  • entries
    2
  • comments
    2
  • views
    279

Propecia Finastride


msiala

393 views

I have been taking this drug without any negative effect. Its hard to say if I have seen any results due to the fact that i was on rogaine for a year before, but i figureed it wouldnt hurt.


 


Anyways my question is, with all this negative reports on Propecia and people talking about the potential of this drug being banned, should I discontinue the use? I do plan on having kids one day and I am curious as to what this efffect it may have on me. Again it has had ZERO side effects but my main concern is the long term use.

1 Comment


Recommended Comments

  • Senior Member

Msiala,

 

It's a personal decision, but it's hard to state that anyone should stop a drug that's working and causing no negative side effects. However, this is a decision that you and a physician should make together, and I highly recommend discussing the issue with a trusted doctor.

 

Good luck!

 

Blake (Future_HT_Doc)

Forum Co-Moderator

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...